Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What are the side effects if lantus drug and insulin is taken together ?

hi.i'd like to ask about uses of lantus drug and if some one take it with insulin .is it cause hypo glycemic coma ?? female -55 years old and the problem i take diamicron and lantus for type 2 diabetes and after taking it i feel dizzy and my docor tell me that it use to make pancreas strong is it right????oh.. i also has only one kidney and i complain from hyper tention.......thank u
Asked On : Fri, 11 Mar 2011
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thanks for choosing healthcaremagic.This are anti diabetic drugs and are given for lowering your blood sugar level.If you are felling dizzy after this medicines there are chances that your sugar might be getting low and causing problems.please talk to your doctor you need to adjust the dose and if possible do check you sugar at the time of problem to know the exact problem.ok buy
Answered: Fri, 11 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor